MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206967
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Reamer shaft locking mechanism broken during impaction.Case type: tha.
 
Additional Manufacturer Narrative
"reported issue: reamer shaft locking mechanism broken during impaction.Product inspection: product was not inspected as the product was not returned for evaluation.Device history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 11/03/2017.No non conformances were identified for this lot.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 206967, lot number 19380816 shows 12 additional complaints related to the failure in this investigation.The complaints are (b)(4).Conclusion: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Nc/capa review: a review of stryker¿s nc/capa database indicated there have been an nc and capa associated with the product and failure mode reported in this event.This is nc (b)(4) & capa 1450905.".
 
Event or Problem Description
Reamer shaft locking mechanism broken during impaction.Case type: tha.

Brand Name
HIP END EFFECTOR, VARIABLE ANGLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8955597
Report Number3005985723-2019-00629
Device Sequence Number2042244
Product Code OLO
UDI-Device Identifier00848486022167
UDI-Public00848486022167
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206967
Device Lot Number19380816
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;